# SDR CA070601003

- Difficulty date: May 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,257 hours
- Engine: Allsn 250C28
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2060636321
- Part serial: B6914FM
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL SMELL NOTED. INSPECTION FOUND SMALL FUEL LEAK. FUEL CELL REMOVED SENT OUT FOR REPAIR, REINSTALLED. (TC NR 20070601003)
